Alert archive / New Jersey / Special Weather Statements in 2011
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Jul 3, 2011, 8:26 PM EDT for Atlantic County, New Jersey. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 3, 2011, 8:26 PM EDT (00:26 UTC)
- Expired
- Jul 3, 2011, 9:30 PM EDT
- In force
- 64 min
- Issued by
- NWS Philadelphia/Mount Holly
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 51 km from the middle of the area, began a volume at 00:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 0.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 462 J/kg
- Mixed-layer CIN
- -121 J/kg
- Mixed-layer LCL
- 1523 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
050
WWUS81 KPHI 040026
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT SUN JUL 3 2011
NJZ018-022-025-040130-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-
826 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF ATLANTIC
AND CAMDEN COUNTIES...
AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EASTERN CAMDEN AND NORTHERN AND EASTERN
ATLANTIC COUNTIES. THE THUNDERSTORMS SHOULD CONTINUE TO AFFECT THE
AREA BETWEEN NOW AND 930 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...PRODUCING FLOODING IN
AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3930 7454 3929 7465 3931 7485 3942 7486
3951 7499 3960 7488 3968 7493 3975 7503
3983 7492 3978 7490 3978 7481 3969 7468
3962 7466 3954 7447 3954 7441 3949 7439
3947 7442 3940 7436
$$
IOVINOWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 3, 8:08 PM EDT, 18 minutes earlier.
Area forecast discussion, Jul 3, 8:08 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 808 PM EDT SUN JUL 3 2011 .SYNOPSIS... A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA TONIGHT, THEN STALL TO OUR SOUTH, AND POSSIBLY BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. A WARM FRONT MAY CROSS THE AREA WEDNESDAY, BEFORE A COL FRONT APPROACHES THURSDAY AND SLOWLY SAGS SOUTH OF THE AREA. HIGH PRESSURE WILL BUILD INTO NEW ENGLAND FOR THE WEEKEND WHILE THE FRONTAL BOUNDARY MAY SLOWLY MEANDER TO OUR SOUTH. && .NEAR TERM /UNTIL 6 AM MONDAY MORNING/... A FEW STRONG TO SEVERE THUNDERSTORMS DEVELOPED LATE THIS AFTERNOON FROM THE POCONOS THROUGH THE LEHIGH VALLEY AND INTO CENTRAL AND EASTERN NEW JERSEY, AS WELL SOUTHEEASTERN MARYLAND. MOST OF THESE STORMS ARE BEGINNING TO LOSE THEIR INTENSITY, BUT WE COULD STILL EXPERIENCE SOME SCATTERED SHOWERS AND AND A FEW STRONG THUNDERSTORMS OVER THE NEXT FEW HOURS. AS THE COLD FRONT MOVES THROUGH AND THE SHORT WAVE ALOFT FINALLY CROSSES AS WELL, THE SHOWER AND THUNDERSTORM ACTIVITY SHOULD DIMINISH FOR THE REST OF THE OVERNIGHT PERIOD. DEWPOINTS ARE NOT EXPECTED TO DROP UNTIL LATER TONIGHT, AND ANY EARLY CLOUD COVER SHOULD PREVENT RAPID COOLING TO START THE NIGHT, SO WE BLENDED TOWARD THE WARMER MOS OVERNIGHT. && .SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/... THE FRONTAL BOUNDARY THAT MOVES THROUGH THE AREA TONIGHT IS EXPECTED TO STALL TO OUR SOUTH AND BEGIN TO WASH-OUT OVER THE NEXT COUPLE OF DAYS. EVEN THOUGH THE FRONTAL BOUNDARY IS EXPECTED TO REMAIN TO OUR SOUTH THROUGH TUESDAY, THERE MAY BE PERIODIC MID-LEVEL DISTURBANCES MOVE THROUGH THE AREA MONDAY THROUGH TUESDAY. WHILE MOST OF THE AREA SHOULD REMAIN DRY, THE SOUTHERN THIRD OF THE CWA MAY SEE SOME SHOWER OR THUNDERSTORM ACTIVITY, ESPECIALLY DURING THE AFTERNOONS. BY WEDNESDAY, A WARM FRONT MAY MOVE NORTH THROUGH THE AREA WHILE ANOTHER MID-LEVEL DISTURBANCE CROSSES. HENCE WE HAVE A CHANCE/SLIGHT CHANCE FOR SHOWERS/THUNDERSTORMS ACROSS THE ENTIRE AREA, WITH THE HIGHEST PROBABILITY ACROSS THE SOUTHERN PORTIONS. THICKNESSES ARE NOT EXPECTED TO CHANGE MUCH OVER THE NEXT FEW DAYS, AND WITH AMPLE SUNSHINE THROUGH MUCH OF THE AREA, TEMPERATURES SHOULD WARM FAIRLY NICELY EACH DAY. WE ARE NOT EXPECTING RECORD SETTING TEMPERATURES BY ANY MEANS, BUT WARMER THAN AVERAGE; GENERALLY TEMPERATURES ARE EXPECTED TO RISE INTO THE MID/UPPER 80S TO AROUND 90 FOR MOST INLAND AREAS. && .LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/... PERSISTENT TROUGHING OVER THE EASTERN HALF OF THE UNITED STATES WILL CONTINUE TO PROVIDE VERY UNSETTLED WEATHER FOR OUR ZONES, ESPECIALLY ACROSS THE SOUTH, THROUGH MUCH OF THE EXTENDED PERIOD. WARM FRONT WILL BEGIN TO LIFT THROUGH LATE WEDNESDAY TO GIVE US ANOTHER SHOT OF SHOWERS AND THUNDERSTORMS ON THURSDAY. WE WILL THEN SEE A RETURN TO HIGHER DEWPOINTS JUST AHEAD OF ANOTHER COLD FRONT SWINGING DOWN FROM THE GREAT LAKES. THIS FRONT LOOKS LIKE IT WILL BE SLOWING DOWN AS IT APPROACHES THE REGION WITH THE BERMUDA HIGH OFFSHORE KEEPS THE PARENT LOW FURTHER NORTH AND CUTS INTO THE BASE OF THE EASTERN U.S. TROUGHING. THE COLD FRONT WILL TAKE ITS TIME MOVING THROUGH THE REGION AND FINALLY DOES SO BY EARLY FRIDAY. IT WILL THEN SIT TO OUR SOUTH AND EAST THROUGH THE WEEKEND AS ENERGY PUMPED IN FROM THE SOUTHWEST RIDE ALONG THE FRONT ACROSS OUR SOUTHERN ZONES. OVER THE NORTH, CANADIAN HIGH PRESSURE WILL EXERT ITS INFLUENCE KEEPING PRECIPITATION FREE DAYS STARTING FRIDAY NIGHT THROUGH THE WEEKEND. THIS WILL TREND FURTHER SOUTH DURING THE WEEKEND SO WE SHOULD BE ABLE TO CUT OFF ANYMORE PRECIPITATION ACROSS THE SOUTH BY SUNDAY MORNING. && .AVIATION /00Z MONDAY THROUGH FRIDAY/... AN IMPULSE DROPPED DOWN FROM THE NORTH AND TOUCHED OFF NUMEROUS SHOWERS AND THUNDERSTORMS. SHOWERS AND CBS WERE ADDED TO ABE AND ACY SINCE THESE TWO SITES ARE UNDER THE GUN AGAIN THIS EVENING...AT LEAST FOR THE NEXT COUPLE OF HOURS. ONCE THE THREAT FOR SHOWERS IS OVER, CLEARING WILL SET IN. THIS WILL LEAVE US WITH MAINLY SCT TO BKN HIGH CLOUDS OVERNIGHT. WINDS BEHIND THE FRONT WILL BE MAINLY W TO NW, BUT WITHOUT MUCH IN THE WAY A PRESSURE GRADIENT, SPEEDS WILL DROP TO LESS THAN 5 KT. WITH THE LIGHT WINDS AND NOT MUCH IN WAY OF CLOUD COVER, WE CAN ONCE AGAIN LOOK FOR SOME VSBY RESTRICTIONS IN FOG AND HAZE IN THE PREDAWN HOURS. MOST OF THE RESTRICTIONS SHOULD BE MVFR, BUT THERE COULD BE A FEW LOCATIONS, MAINLY SHELTERED AREA THAT RECEIVED RAIN THIS MORNING, WHERE THEY COULD DROP BRIEFLY TO IFR. HIGH PRESSURE, PUSHING IN FROM THE WEST, WILL PROVIDE US WITH A FAIR WEATHER VFR 4TH. WINDS WILL BE W TO NW 7 TO 10 KT. OUTLOOK... THE HIGH PRESSURE SYSTEM WILL BUILD IN AND KEEP THINGS FAIR AND DRY WITH VFR CONDITIONS INTO WEDNESDAY, ALTHOUGH A FEW SHOWERS MAY TRY TO SNEAK INTO OUR EXTREME SOUTHERN AREAS TUESDAY INTO WEDNESDAY. A FRONT WILL THEN MOVE IN WITH POSSIBLE SHOWERS/TSTMS AND LOWER FLYING CONDITIONS LATE WEDNESDAY INTO THURSDAY. && .MARINE... A FRONTAL ZONE, TO OUR WEST, WILL BE CROSSING OUR WATERS TONIGHT. THE WIND WILL BECOME A BIT GUSTY FROM THE SW AHEAD OF THE FRONT, BUT BOTH WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA CRITERIA. AS THE FRONT CROSSES OUR AREA, IT COULD TRIGGER A FEW SHOWERS AND TSTMS. THE FRONT WILL LIKELY STALL JUST SOUTH OF THE COASTAL WATERS ON MONDAY WITH HIGH PRESSURE BUILDING IN FOR TUESDAY AND WEDNESDAY. ANOTHER FRONT WILL MOVE IN BY LATE WEDNESDAY OR WEDNESDAY NIGHT. AHEAD OF THE FRONT, WINDS AND SEAS WILL INCREASE AND IT IS POSSIBLE THAT SMALL CRAFT ADVISORY CRITERIA COULD BE REACHED WEDNESDAY NIGHT INTO THURSDAY. FOR NOW WE WILL CAP BOTH WINDS AND SEAS JUST BELOW THAT CRITERIA. THE FRONT IS THEN FORECAST TO STALL OVER OR NEAR OUR SOUTHERN WATERS FOR THE LATTER PART OF THE WEEK. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...ROBERTSON NEAR TERM...ROBERTSON SHORT TERM...ROBERTSON LONG TERM...HEAVENER AVIATION...RPW MARINE...RPW
Hazardous weather outlook, Jul 3, 3:36 PM EDT, 4 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 336 PM EDT SUN JUL 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-041945- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS, LOCALIZED FLOODING AND DANGEROUS CLOUD TO GROUND LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-041945- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 336 PM EDT SUN JUL 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. ANY THUNDERSTORM TODAY COULD PRODUCE HEAVY DOWNPOURS AND DANGEROUS CLOUD TO SURFACE LIGHTNING. A FEW THUNDERSTORMS, MAINLY THIS AFTERNOON AND EVENING, COULD PRODUCE GUSTY WINDS AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jul 3, 7:35 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
735 PM EDT SUN JUL 3 2011
NJZ020-022-025>027-040030-
ATLANTIC NJ-COASTAL ATLANTIC NJ-COASTAL OCEAN NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-
735 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF
ATLANTIC...BURLINGTON AND OCEAN COUNTIES...
AT 735 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER SOUTHEASTERN BURLINGTON...SOUTHERN OCEAN
AND NORTHERN ATLANTIC COUNTIES. THE THUNDERSTORMS SHOULD WEAKEN
GRADUALLY BETWEEN NOW AND 830 PM AS THEY MOVE TO THE SOUTHEAST AT 20
MPH.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...PRODUCING FLOODING IN
AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3951 7426 3950 7433 3953 7434 3953 7440
3949 7438 3949 7432 3945 7429 3933 7445
3935 7450 3938 7446 3937 7453 3960 7488
3973 7474 3977 7480 3984 7447 3971 7412
IOVINOSpecial weather statement, Jul 3, 7:51 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUL 3 2011
MDZ008-PAZ067-040045-
CECIL MD-CHESTER PA-
751 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT PARTS OF CECIL AND CHESTER
COUNTIES...
AT 750 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES SOUTH OF LANCASTER...MOVING EAST AT 20
MPH. THE THUNDERSTORM WILL BE NEAR ROCK SPRINGS AND CONOWINGO AROUND
815 PM...RISING SUN AND RICHARDSMERE AROUND 830 PM...AND CALVERT AND
ZION AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND IT MAY CAUSE
FLOODING IN AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3973 7615 3975 7610 3987 7601 3985 7573
3973 7578 3972 7579 3970 7579 3944 7588
3950 7601 3951 7599 3953 7600 3954 7607
3956 7610 3969 7623 3972 7624
IOVINOSpecial weather statement, Jul 3, 7:51 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
751 PM EDT SUN JUL 3 2011
PAZ054-055-060>062-068-069-040045-
BERKS PA-BUCKS PA-CARBON PA-LEHIGH PA-MONROE PA-MONTGOMERY PA-
NORTHAMPTON PA-
751 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT BERKS...BUCKS...CARBON...
LEHIGH...MONROE...MONTGOMERY AND NORTHAMPTON COUNTIES...
AT 749 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 11 MILES EAST OF LEHIGHTON...MOVING SOUTHEAST AT
25 MPH. THE THUNDERSTORM WILL BE NEAR BEERSVILLE...NORTHAMPTON AROUND
800 PM...FOUNTAIN HILL...BETHLEHEM AROUND 815 PM...PLEASANT VALLEY...
HELLERTOWN AROUND 830 PM...RICHLANDTOWN AND QUAKERTOWN AROUND 845 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.
LAT...LON 4084 7536 4062 7519 4056 7519 4056 7515
4045 7507 4030 7552 4039 7558 4045 7563
4053 7567 4070 7578 4084 7549 4082 7548
HEAVENERLocal storm report, Jul 3, 8:12 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT SUN JUL 03 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 AM HAIL SPARTA 41.03N 74.64W
07/03/2011 E0.25 INCH SUSSEX NJ TRAINED SPOTTER
ESTIMATED PEA SIZE HAIL IN SPARTA
0330 AM TSTM WND DMG SPARTA 41.03N 74.64W
07/03/2011 SUSSEX NJ TRAINED SPOTTER
SOME TREE DAMAGE AND MINOR HOUSE DAMAGE
0330 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.75 INCH SUSSEX NJ NWS EMPLOYEE
PENNY SIZE HAIL REPORTED
0340 AM HAIL FRANKLIN TWP 41.10N 74.59W
07/03/2011 M0.25 INCH SUSSEX NJ TRAINED SPOTTER
PEA SIZE HAIL REPORTED
0408 PM TSTM WND DMG WASHINGTON TWP 40.83N 75.20W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN
0421 PM HAIL BETHLEHEM 40.63N 75.37W
07/03/2011 M0.25 INCH NORTHAMPTON PA TRAINED SPOTTER
PEA SIZE HAIL IN BETHLEHEM
0425 PM TSTM WND DMG FORKS TWP 40.73N 75.22W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE INTO STRUCTURE
0425 PM TSTM WND DMG BETHLEHEM 40.63N 75.37W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE DOWN ACROSS ROAD
0425 PM TSTM WND DMG LOWER MOUNT BETHEL TWP 40.80N 75.17W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
POLES WIRES DOWN
0438 PM TSTM WND DMG WILLIAMS TWP 40.63N 75.23W
07/03/2011 NORTHAMPTON PA EMERGENCY MNGR
TREE ACROOS ROAD
0545 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E1.00 INCH OCEAN NJ TRAINED SPOTTER
VARYING FROM ONE QUARTER INCH UP TO ONE INCH IN
DIAMETER
0550 PM HAIL JACKSON TWP 40.12N 74.35W
07/03/2011 E0.50 INCH OCEAN NJ TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED ALONG WITH WINDS ESTIMATED
AROUND 40-50 MPH
0612 PM HAIL BAYVILLE 39.91N 74.15W
07/03/2011 E0.25 INCH OCEAN NJ TRAINED SPOTTER
&&
EVENT NUMBER PHI1100310 PHI1100311 PHI1100312 PHI1100313 PHI1100315
PHI1100314 PHI1100316 PHI1100317 PHI1100319 PHI1100318 PHI1100321
PHI1100320 PHI1100322
KEKSpecial weather statement, Jul 3, 8:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT SUN JUL 3 2011
NJZ018-022-025-040130-
ATLANTIC NJ-CAMDEN NJ-COASTAL ATLANTIC NJ-
826 PM EDT SUN JUL 3 2011
...STRONG THUNDERSTORMS WILL CONTINUE TO AFFECT PARTS OF ATLANTIC
AND CAMDEN COUNTIES...
AT 825 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS OVER EASTERN CAMDEN AND NORTHERN AND EASTERN
ATLANTIC COUNTIES. THE THUNDERSTORMS SHOULD CONTINUE TO AFFECT THE
AREA BETWEEN NOW AND 930 PM.
VERY HEAVY RAIN WILL FALL FROM THESE STORMS...PRODUCING FLOODING IN
AREAS OF POOR DRAINAGE.
WIND GUSTS TO 40 MPH AND SMALL HAIL ARE POSSIBLE.
EXPECT INTENSE LIGHTNING FROM THESE STORMS. DO NOT SEEK SHELTER
UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.
LAT...LON 3930 7454 3929 7465 3931 7485 3942 7486
3951 7499 3960 7488 3968 7493 3975 7503
3983 7492 3978 7490 3978 7481 3969 7468
3962 7466 3954 7447 3954 7441 3949 7439
3947 7442 3940 7436
IOVINOSpecial weather statement, Jul 3, 8:26 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
826 PM EDT SUN JUL 3 2011
DEZ002-003-MDZ015-020-040130-
CAROLINE MD-INLAND SUSSEX DE-KENT DE-QUEEN ANNE'S MD-
826 PM EDT SUN JUL 3 2011
...A STRONG THUNDERSTORM WILL AFFECT CAROLINE...KENT...QUEEN ANNE'S
AND SUSSEX COUNTIES...
AT 823 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES EAST OF CENTERVILLE...MOVING EAST AT 25
MPH. THE THUNDERSTORM WILL BE NEAR ANDREWSVILLE AROUND 845 PM...
HARRINGTON...HOUSTON AROUND 900 PM...MILFORD...SLAUGHTER BEACH AROUND
915 PM AND MILTON AROUND 930 PM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.
EXPECT SMALL HAIL AND FREQUENT...DANGEROUS CLOUD TO GROUND LIGHTNING
FROM THIS STORM.
LAT...LON 3884 7593 3886 7593 3889 7596 3892 7595
3892 7596 3907 7586 3899 7530 3893 7530
3889 7525 3882 7520 3865 7529
HEAVENERThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 10:46 PM EDT | Coastal Flood Statement | PHI | Cape May | 74 min |
| Jul 4, 2:40 AM EDT | Special Weather Statement | PHI | Cape May | 65 min |
| Jul 3, 8:34 PM EDT | Severe Thunderstorm Warning | PHI | Caroline | 20 min |
| Jul 3, 9:41 PM EDT | Special Weather Statement | PHI | Talbot | 64 min |
| Jul 3, 10:08 PM EDT | Special Weather Statement | PHI | Queen Anne's, Talbot | 52 min |
| Jul 4, 5:26 PM EDT | Special Weather Statement | PHI | Sussex | 64 min |
| Jul 4, 5:48 PM EDT | Special Weather Statement | PHI | Sussex | 57 min |
Nearby
Special Weather Statements in New Jersey, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.